MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SMPX190
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Autoimmune Reaction (1733); Swollen Lymph Nodes (2093)
Date of Event 03/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a.(b)(4).
 
Event or Problem Description
It was reported that a (b)(6)-year-old female patient who underwent primary breast reconstruction surgery with a 490cc mentor smooth high profile memorygel breast implant (right) and a 190cc mentor smooth moderate plus profile memorygel breast implant (left) experienced hair loss, chronic fatigue, geographic tongue, joints are aching, chronic brain frog and chronic information, bad vision, diagnosed with children syndrome, muscle weakness, vertigo, insomnia, pain on the side of neck, pain on the scapula, lupus disease and a couple of lymph nodes the size of quarter under armpit post procedure.The mentioned complications have not been confirmed by a physician.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This medwatch form is for the left breast prosthesis.See 1645337-2019-20763 for contralateral prosthesis report.

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key9151078
Report Number1645337-2019-20762
Device Sequence Number2694673
Product Code FTR
UDI-Device Identifier00081317024989
UDI-Public00081317024989
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/24/2023
Device Catalogue NumberSMPX190
Device Lot Number7599724
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2019
Initial Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR